# SDR 2022FA0000575

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N9859B
- Make and model: Bbavia 7FC
- Aircraft serial: 7FC185
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN AIRCRAFT PRE-PURCHASE INSPECTION A CRACK WAS FOUND ON THE RIGHT WING SPAR. IT IS LOCATED ON THE BACK SIDE OF THE FRONT SPAR APPROXIMATELY 21 INCHES FROM THE WING ROOT. THE CRACK IS APPROXIMATELY 27 INCHES LONG AND .5 INCH FROM THE TOP OF THE SPAR. ACCORDING TO THE AIRWORTHINESS DIRECTIVES 2000-25-02 WHICH APPLIES TO THIS AIRCRAFT THE WING SPAR MUST BE REPLACED OR REPAIRED IF ANY DAMAGE IS FOUND WHILE INSPECTING THE WING SPAR FOR CRACKS. COMPRESSION CRACKS. CRACKS THROUGH THE BOLT HOLES OR NAIL HOLES, OR LOOSE OR MISSING RIB NAILS. THE REPLACEMENT OR REPAIR OF THE WING SPAR DAMAGE MUST TAKE PLACE PRIOR TO LUMBER FLIGHT AND MUST BE ACCOMPLISH ACCORDANCE WITH AC 43131B. ACCEPTABLE METHODS, TECHNIQUES, AND PRACTICES OR OTHER DATA THAT IS FAA APPROVED FOR WING SPARE REPAIR OR REPLACEMENT. AN FAA FORM 8010-4 M OR D REPORT HAVE BEEN COMPLETED SENT TO THE FAA.
